# SDR F3LA 201807240037

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8102
- Aircraft time: 1,526 hours, 654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED FUME EVENT ON ENGINE START FROM ROW 25 AFT. PERFORMED RUN OF ENGINE 1 AND ENGINE 2. DURING 25 MINUTES COULD NOT REPRODUCE EVENT. NO FAULTS NOTED AT THIS TIME. OK FOR SERVICE.
